# SDR 06FDEA2600

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 380 STR 21 RT FRAME INBOARD FLANGE DENTED.  REPAIRED DENT AT BS 380 STR 21R IAW SRM 51-40-3.
